# SDR SWIA2025120300114

- Difficulty date: November 14, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE TRACK, LT UPPER SURFACE HAS CORROSION BETWEEN FR 19 AND 20.  REPAIRED FORWARD CABIN FLOOR STRUCTURE TRACK, LT UPPER SURFACE IAW ETD2025-170-932399.
